# SDR C77A2020012614077

- Difficulty date: January 26, 2020
- Submitted: January 26, 2020
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700489
- Aircraft time: 13,479 hours, 8,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17092409001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, EAMS REPORTED CORROSION ON THE AFT STRAP FOR THE AFT BELLY FAIRING. REFER TO FIGURE 1 FOR DETAILS. COMPASS HAS DESIGNATED THIS AS A MINOR REPAIR. WORK ORDER 2818803
